Translator Disclaimer
2001 $h$–cobordisms between 1–connected 4–manifolds
Matthias Kreck
Geom. Topol. 5(1): 1-6 (2001). DOI: 10.2140/gt.2001.5.1

Abstract

In this note we classify the diffeomorphism classes rel. boundary of smooth h–cobordisms between two fixed 1–connected 4–manifolds in terms of isometries between the intersection forms.

Citation

Download Citation

Matthias Kreck. "$h$–cobordisms between 1–connected 4–manifolds." Geom. Topol. 5 (1) 1 - 6, 2001. https://doi.org/10.2140/gt.2001.5.1

Information

Received: 20 October 2000; Revised: 9 January 2001; Accepted: 12 January 2001; Published: 2001
First available in Project Euclid: 21 December 2017

zbMATH: 1002.57072
MathSciNet: MR1812433
Digital Object Identifier: 10.2140/gt.2001.5.1

Subjects:
Primary: 57R80
Secondary: 55N45, 57N13, 57Q20

Rights: Copyright © 2001 Mathematical Sciences Publishers

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.5 • No. 1 • 2001
MSP
Back to Top